DOI 10.1016/s0022-510x(02)00077-1
Ifosfamide encephalopathy presenting with asterixis.
Аннотация
CNS toxic effects of the antineoplastic agent ifosfamide (IFX) are frequent and include a variety of neurological symptoms that can limit drug use. We report a case of a 51-year-old man who developed severe, disabling negative myoclonus of the upper and lower extremities after the infusion of ifosfamide for plasmacytoma. He was awake, revealed no changes of mental status and at rest there were no further motor symptoms. Cranial magnetic resonance imaging and extensive laboratory studies failed to reveal structural lesions of the brain and metabolic abnormalities. An electroencephalogram showed continuous, generalized irregular slowing with admixed periodic triphasic waves indicating symptomatic encephalopathy. The administration of ifosfamide was discontinued and within 12 h the asterixis resolved completely. In the patient described, the presence of asterixis during infusion of ifosfamide, normal laboratory findings and imaging studies and the resolution of symptoms following the discontinuation of the drug suggest that negative myoclonus is associated with the use of IFX.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.